x
Cetirizine 10mg Tablets

Cetirizine Tablets & Solution

Select Treatment

Select Quantity

Select Quantity

Order before 4pm for delivery from Wed. 29 Mar.

Product Information

  • Age: N/A

    Maximum per order: N/A

  • Pregnancy: Not suitable

    Breastfeeding: Not suitable

When you use Cetirizine to prevent or alleviate the symptoms of allergies, you can benefit from having a treatment that you can simply take on a once daily basis for fast, effective relief. Cetirizine will provide you with the relief you want from irritating and frustrating allergies. 

Cetirizine does not cause drowsiness for most people, so you should be able to take it without causing any disruption to your day. This product can be used on anyone aged six years or over and is ideal for seasonal as well as year-round allergy symptoms. Pet allergies, dust allergies, skin allergies, hay fever, and various other allergic reactions can be treated with Cetirizine, which is very easy to administer. 

Cetirizine 10mg Tablets:

Adults and children over 6 years: Take one tablet once daily.

Children under 6: Not suitable. Cetirizine Hydrochloride 5mg/5ml Oral Solution or Zirtek solution is recommended instead.

Please do not exceed the maximum daily dose of 1 tablet a day.

Cetirizine Solution:

Adults and children over 12 years of age: Two 5ml spoonfuls once daily.

Children aged between 6-12 years (for hay fever only): One 5ml spoonful (2.5ml) twice daily.

Children under 2 years of age: Not recommended

Please do not exceed the maximum daily dose of: 

Adults and children over 12: 10mls or two 5ml spoonfuls daily
Children aged 6 to 12 years of age: one 5ml spoonful daily

Not everyone will experience side effects when they take medication, however if you do they can include: 

Drowsiness, headache, dizziness, agitation, dry mouth or gastrointestinal discomfort.

If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

Reading the following warnings carefully will help to ensure you are selecting an appropriate product. 

  • The balance of risks versus rewards of any medication must be considered when you are pregnant or breast feeding. 
  • It is only recommend under a medical supervision. 
  • This includes if your are thinking of becoming pregnant too. 
  • Do not take if you are allergic or sensitive to any of the ingredients. 
  • This product should be avoided in people with kidney and liver condition without a medical consultation. 
  • Being a second generation antihistamine, cetirizine has a much lower chance of causing drowsiness but if it does effect you in this way then do not drive or operate any tools or machines. 
  • Avoid alcohol whilst taking these tablets as it may make the effects of alcohol worse (e.g. drowsiness and dizziness).

Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

The active ingredient contained in Cetirizine Tablets is: Cetirizine 10mg.

Cetrizine Tablets also contains the following inactive ingredients to make up the complete product: 

Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate.

The active ingredient contained in Cetirizine Solution is: Cetirizine Hydrochloride 5mg per 5 ml spoonful.

Cetirizine Solution also contains the following inactive ingredients to make up the complete product: 

Glycerol, propylene glycol, sorbitol, E216 & E218.

Need to know more about Hay Fever?

Visit our advice area or chat online to our support team

Frequently Asked Questions

  • What is Cetirizine?

    Cetirizine reduces histamine, a chemical naturally produced by the body which produces allergy symptoms such as sneezing, itching, watery eyes, and runny nose. Cetirizine also treats itching and swelling caused by hives.

  • How it works

    Cetirizine affects histamine receptors to block allergic responses and allergy symptoms. Cetirizine:

    Treats allergic reactions including perennial allergic rhinitis and chronic urticaria (hives).

    Helps control symptoms such as sneezing, watery eyes, itching and runny nose.

    Generally does not cause drowsiness

  • How long does it take to work?

    Cetirizine usually has an effect within 1 hour of taking the syrup.

  • How long does it last?

    ONE dose will last for 24 hours.

  • What if I take twice the dosage?

    A 10mg dose of Cetirizine is more effective than a 5mg dose. However, a 20mg dose gives no added effect.


We are a trusted pharmacy

We are regulated by a number of organisations in the UK including the MHRA, GPhC & CQC to ensure we offer the highest level of service to every one of our customers.

Rated 9.8 out of 10 based on 1841 reviews. See more of the reviews here

Powered by


Why choose The Independent Pharmacy?


How does it work?

It's easy! Follow our simple 5-step process to get the treatments you need in no time.

  • 1 Select your treatment

  • 2 Complete a simple health questionnaire

  • 3 A healthcare professional reviews your answers

  • 4 Fast, discreet delivery to your door

  • 5 Easily re-order in a few clicks


Can't find what you're looking for?

We can order almost any prescription or over the counter treatment. If you can't find what you are you looking for, please contact our support team on 0333 2200 519 or chat online.

x

Basket Empty

Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.

Alternatively you can view a list of all of our treatments and treated conditions.

If you can't find what you are looking for, please contact our support team on 0333 2200 519 or chat online.